# SDR FDKA200710546

- Difficulty date: October 13, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 1,664 hours, 15,094 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Part serial: A11956
- Condition: Unknown
- Location: Spoilers
- Part time: 14,610 hours, 13,449 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON MCO - SPOILER FAIL DURING TEST FLIGHT.  MX RIGGED LT GROUND SPOILER AND INSTALLED PROX SWITCH AND RT OB SPEED BRAKE HANDLE.
